期刊名称:Journal of Interpolation and Approximation in Scientific Computing
印刷版ISSN:2194-3907
电子版ISSN:2194-3907
出版年度:2018
卷号:2018
期号:1
页码:1-12
DOI:10.5899/2018/jiasc-00120
出版社:ISPACS GmbH
摘要:In this article, the variable fractional order Riccati equation is investigated$.$ The modified reproducing kernel Hilbert space method (RKHSM) is employed for computing an approximation to the proposed problem. The construction of the reproducing kernel using the orthonormal shifted Legendre polynomials is presented. Validity of RKHSM is ascertained by presenting three examples. The existence of the solution is proved. The convergence analysis is investigated. Error estimation for the proposed method is proven. The numerical examples show the efficency of the proposed method. Theoretical and numerical results are presented.